# SDR C77A20130505014

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Damaged
- Location: Vertical Stab
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICLE STAB LT SIDE L/E ATTACH FLANGE HAS DRILL/ SCREW DAMAGE, 2ND LT FASTENER HOLE UP FROM FUSELAGE SKIN.  ENLARGED THE FASTENER HOLE, REMOVE THE HIGH METAL AND FILL IN VOID WITH SEALANT IAW SRM PART II 51-40-02 AND 51-10-03.
